Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Unique continuation property for a higher order nonlinear Schrodinger equation
Author: Carvajal, X
Panthee, M
Abstract: We prove that, if a sufficiently smooth solution u to the initial value problem associated with the equation partial derivative(t)u + ialphapartial derivative(x)(2)u + betapartial derivative(x)(3)u + i(gamma)\u\(2)u + delta\u\(2)partial derivative(x)u + epsilonu(2)partial derivative(x)(u) over bar = 0, x, t is an element of R, is supported in a half line at two different instants of time then u equivalent to 0. To prove this result we derive a new Carleman type estimate by extending the method introduced by Kenig et al. in [Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 191-208]. (C) 2004 Elsevier Inc. All rights reserved.
Subject: Schrodinger equation
Korteweg-de Vries equation
smooth solution
compact support
unique continuation property
Country: EUA
Editor: Academic Press Inc Elsevier Science
Rights: fechado
Identifier DOI: 10.1016/j.jmaa.2004.08.030
Date Issue: 2005
Appears in Collections:Artigos e Materiais de Revistas Científicas - Unicamp

Files in This Item:
File Description SizeFormat 
WOS000226914100014.pdf187.14 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.